Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 36, NWS Kansas City, MO

June 21, 20194 counties in Missouri; Johnson County, Wyandotte County, Kansas

NWS Kansas City, MO issued this flash flood warning at Jun 21, 2019, 7:56 AM CDT for 4 counties in Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2019, 7:56 AM CDT (12:56 UTC)
Expired
Jun 21, 2019, 2:00 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:13 AM CDTFLASH FLOOD1 Ssw Kansas City, MOWATER RESCUE ONGOING AT 2114 CENTRAL ST. KCFD RESPONDING TO/HANDLING MULTIPLE WATER RESCUES THROUGHOUT CITY.
Jun 21, 8:56 AM CDTFLASH FLOOD1 Ssw Kansas City, MOSIGNIFICANT ROAD DAMAGE PER REPORTS FROM KCFD. PUBLIC WORKS DEPT NOW BEING DISPATCHED TO 25TH AND JEFFERSON ST.
Jun 21, 10:40 AM CDTFLASH FLOOD2 Ese Independence, MOWATER OVER ROADWAY AT MO 291 & GUDGELL RD.
Jun 21, 10:45 AM CDTFLASH FLOOD1 Sw Kansas City, MOWATER OVER ROADWAY. RECEIVED FROM KC SCOUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 0.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
454 J/kg
Mixed-layer CIN
-559 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
-4.6

Open this sounding in Storm Lab

The text

As transmitted.

572 
WGUS53 KEAX 211256
FFWEAX
KSC091-209-MOC047-095-165-177-211600-
/O.NEW.KEAX.FF.W.0036.190621T1256Z-190621T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
756 AM CDT Fri Jun 21 2019

The National Weather Service in Pleasant Hill has issued a

* Flash Flood Warning for...
  Northeastern Wyandotte County in northeastern Kansas...
  Northeastern Johnson County in east central Kansas...
  Southern Clay County in west central Missouri...
  Southwestern Ray County in west central Missouri...
  Southeastern Platte County in west central Missouri...
  Jackson County in west central Missouri...

* Until 1100 AM CDT.

* At 754 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen where storms have moved over the same areas. 
  Additional thunderstorms are likely this morning after the current 
  area of thunderstorms pushes to the east. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Kansas City, Overland Park, Independence, Lee's Summit, Shawnee,
  Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone,
  Grandview, Prairie Village, Grain Valley, Merriam, Mission, Oak
  Grove, Parkville, North Kansas City and Fairway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3927 9473 3932 9410 3891 9411 3888 9474

$$

SAW
3 follow-up statements
629 
WGUS73 KEAX 211330
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
830 AM CDT Fri Jun 21 2019

KSC091-209-MOC047-095-165-177-211600-
/O.CON.KEAX.FF.W.0036.000000T0000Z-190621T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wyandotte KS-Johnson KS-Clay MO-Ray MO-Platte MO-Jackson MO-
830 AM CDT Fri Jun 21 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHEASTERN WYANDOTTE...NORTHEASTERN JOHNSON...SOUTHERN CLAY...
SOUTHWESTERN RAY...SOUTHEASTERN PLATTE AND JACKSON COUNTIES...

At 822 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. One to nearly two inches of rain has 
fallen across much of the warned area. Several water rescues have 
been made within Kansas City, Missouri. The heaviest rainfall with 
rates in excess of an inch per hour is moving eastward across 
eastern Jackson County. However, another line of storms will move 
into the Kansas City metro area later this morning.

Some locations that will experience flooding include...
Kansas City, Overland Park, Independence, Lee's Summit, Shawnee, Blue
Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone, Grandview,
Prairie Village, Grain Valley, Merriam, Mission, Oak Grove,
Parkville, North Kansas City and Fairway.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3927 9473 3932 9410 3891 9411 3888 9474

$$

SAW
735 
WGUS53 KEAX 211545
FFWEAX
KSC091-209-MOC047-095-165-177-211900-
/O.EXT.KEAX.FF.W.0036.000000T0000Z-190621T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1045 AM CDT Fri Jun 21 2019

The National Weather Service in Pleasant Hill has extended the

* Flash Flood Warning for...
  Northeastern Wyandotte County in northeastern Kansas...
  Northeastern Johnson County in east central Kansas...
  Southern Clay County in west central Missouri...
  Southwestern Ray County in west central Missouri...
  Southeastern Platte County in west central Missouri...
  Jackson County in west central Missouri...

* Until 200 PM CDT.

* At 1043 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to three inches of rain has 
  already fallen, and heavy rain will continue for the next hour or 
  so. Flash flooding is already occurring and numerous water rescues 
  have already occurred across the greater Kansas City Metro this 
  morning. 

* Some locations that will experience flooding include...
  Kansas City, Overland Park, Independence, Lee's Summit, Shawnee,
  Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone,
  Grandview, Prairie Village, Grain Valley, Merriam, Mission, Oak
  Grove, Parkville, North Kansas City and Fairway.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 29.
 Interstate 70 in Kansas between mile markers 416 and 423.
 Interstate 35 in Missouri between mile markers 0 and 20.
 Interstate 35 in Kansas between mile markers 223 and 235.
 Interstate 29 between mile markers 0 and 10.
 Interstate 635 between mile markers 0 and 12.
 Interstate 470 between mile markers 0 and 16.
 Interstate 435 between mile markers 46 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3927 9473 3932 9410 3891 9411 3888 9474

$$

Gitro
650 
WGUS73 KEAX 211900
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
200 PM CDT Fri Jun 21 2019

KSC091-209-MOC047-095-165-177-211909-
/O.EXP.KEAX.FF.W.0036.000000T0000Z-190621T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wyandotte KS-Johnson KS-Clay MO-Ray MO-Platte MO-Jackson MO-
200 PM CDT Fri Jun 21 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN WYANDOTTE...NORTHEASTERN
JOHNSON...SOUTHERN CLAY...SOUTHWESTERN RAY...SOUTHEASTERN PLATTE AND
JACKSON COUNTIES WILL EXPIRE AT 200 PM CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3927 9473 3932 9410 3891 9411 3888 9474

$$

32

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:27 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 21, 6:27 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
627 AM CDT Fri Jun 21 2019

.Discussion...
Issued at 412 AM CDT FRI JUN 21 2019

Water vapor imagery this morning shows a moderately amplified pattern
in place across the Nation, with a notable trough circulating it's
way through the Pacific Northwest, lead by a shortwave ridge axis
across the Plains States. Surface observations show a lee side low
across eastern Colorado with a warm front extending east along the
Nebraska border before dipping southeast across Missouri. The
southwest flow ahead of the surface low, under the ridge axis,
helped spark a strong complex of storms across eastern Wyoming and
Colorado late Thursday, which has propagated east along and
generally north of the frontal boundary extending east along the
border. Early morning mesoanalysis and storm behavior show that an
elevated mixed layer has advected in south of the frontal boundary,
with the 14C isotherm at 700mb seeming to define the limit the
southward expansion of storms into the moisture feed occurring on
the strong north-south nocturnal 850mb jet. However, the limiting
EML is not advecting as far north across eastern Kansas and
Missouri, where the nocturnal jet has yet to expand to. As a result,
don't see much reason why the convective activity racing east along
the Nebraska/Kansas border early this morning shouldn't make it into
northern Missouri; with a high expectation that the southern end of
the complex will turn southeast as it finds the edge of the EML
and moisture feed, thus expanding into areas as far south as
along and north of the Missouri River.

These morning storms will arrive in an environment with MUCAPE
values in the 2000 to 3000 J/KG range with a broad west to east
0-6KM shear of 35 knots. The complex of storms has had a history
of producing 60 to 70+ MPH winds across southern Nebraska as a
segment along the line surged out ahead, but the current line of
storms (at around 4 AM) is starting to look like it lost some of
the wind punch across eastern Nebraska, which might be a result of
the activity running ever so slightly away from the best
instability and a lightly weaker nocturnal jet. But, current radar
trends do also show the southern edge of the line staring to
organize with the help of the cold pool developing in the wake of
the leading storms, which will bring thunderstorm activity rolling
into areas as far south as Kansas City by sunrise.

Current activity on this southern edge looks to be dominated by
over running moisture advection across the cold pool from the
leading storms; as a result the southern edge is not quite
producing the strong winds that the line did earlier, but is more
of a hail threat from the tall updrafts. That said, the wind
threat may quickly redevelop as the storms reach the Missouri
border, and the nocturnal jet starts pushing more on the back side
of the line. And, none of this even really considers what will
happen as a likely MCV from the leading line of storms overnight
shifts east into Iowa today. As a result, there is an early
morning Severe thunderstorm watch across northern Missouri,
basically north of the east-west sections of the Missouri and
Kansas Rivers this morning, with hail, damaging winds, and
torrential rain possible with flash flooding. Expect the strongest
of the activity to weaken by mid morning with the nocturnal jet
mixing out, but a secondary line of storms in the wake of the
leading activity may then make way east into northern Missouri
later today. However, confidence is not overly high given that
none of the operational or CAM models are doing the best job with
these storms this morning. That said, think the RAP might be onto
something as it keeps some kind of showers and/or thunderstorms
rolling across the region into the afternoon hours as warm air
advection continues to over run either the frontal boundary in
northern Missouri, and/or bump into the side of some kind of MCV
left over from the morning activity. Some of the RAPS advertised
rain may end up just being cloud cover, but have kept some low end
POPs into the afternoon hours.

More convection will be possible this evening as a basic frontal
boundary will likely be wallowing across northern Missouri in the
wake of todays stormy activity. Much of tonight's activity will
depend heavily on antecedent conditions from this morning, but
torrential rain, and hail would be the minimal threats this
evening. Additionally, attention will need payed to Saturday night
into Sunday morning as the trough to the west starts to shift into
the Plains, setting up conditions by Saturday night that can be
best described by; high shear; high instability. Otherwise, we
might get a break from the storms by early next work week, but
then it will just be hot and humid. Welcome to Summer!

&&

.Aviation...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 627 AM CDT FRI JUN 21 2019

A early morning line of thunderstorms is starting to spread across
the Kansas-Missouri state line terminals. Winds ahead of the line
are from the southeast, but will become rather strong and variable
as the line of storms move through. These are strong to possible
severe storms this morning. More activity is possible this
afternoon across northern Missouri, but currently that activity
looks far enough away to not include for the the afternoon or
evening hours, outside of the KSTJ terminal.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Jun 21, 4:59 AM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
459 AM CDT Fri Jun 21 2019

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-221000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
459 AM CDT Fri Jun 21 2019

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Early morning strong to severe thunderstorms will sweep across
 eastern Kansas and northern Missouri, with hail, strong winds, and
 torrential rain as threats. Another round of storms is possible
 later this afternoon and evening across far northern Missouri.

 More detailed information can be
 accessed at... https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Multiple rounds of storms are possible through the weekend, with
 more active weather Saturday night and Sunday. By Monday there
 could be 2 to 4 inches of rainfall over the region with some areas
 seeing localized amounts higher than that. This will likely
 aggravate river flooding and may cause some flash flooding issues.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 21, 7:17 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
717 AM CDT Fri Jun 21 2019

KSZ103>105-MOZ037-043-211245-
Johnson KS-Wyandotte KS-Leavenworth KS-Cass MO-Jackson MO-
717 AM CDT Fri Jun 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WYANDOTTE...SOUTH CENTRAL
LEAVENWORTH...JOHNSON...NORTHWESTERN CASS AND SOUTHWESTERN JACKSON
COUNTIES UNTIL 745 AM CDT...

At 717 AM CDT, Doppler radar was tracking a strong thunderstorm near
Olathe, moving east at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kansas City, Overland Park, Olathe, Shawnee, Lenexa, Leawood,
Raytown, Grandview, Belton, Prairie Village, Raymore, Gardner,
Merriam, Mission, Bonner Springs, De Soto, Edwardsville, North Kansas
City, Fairway and Mission Hills.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 8.
 Interstate 70 in Kansas between mile markers 410 and 423.
 Interstate 35 in Missouri between mile markers 0 and 4.
 Interstate 35 in Kansas between mile markers 209 and 235.
 Interstate 635 between mile markers 0 and 6.
 Interstate 470 between mile markers 0 and 3.
 Interstate 435 between mile markers 0 and 13, and between mile
markers 57 and 83.
 Kansas Turnpike between mile markers 215 and 226.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Kansas...and west central Missouri.

LAT...LON 3911 9505 3913 9461 3911 9461 3911 9459
      3913 9456 3913 9448 3878 9448 3880 9505
TIME...MOT...LOC 1217Z 268DEG 37KT 3893 9488

Barham
Local storm report, Jun 21, 7:31 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
731 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     TSTM WND DMG     1 ESE SHAWNEE           39.00N 94.79W
06/21/2019                   JOHNSON            KS   PUBLIC

            3-INCH TREE LIMBS BROKEN; POWER POLES ALSO
            BROKEN. REPORT RECEIVED VIA MPING.

&&

32
Local storm report, Jun 21, 7:33 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     OAKWOOD                 39.20N 94.57W
06/21/2019                   CLAY               MO   PUBLIC

            1-INCH TREE LIMBS DOWN; SHINGLES BLOWN OFF
            HOMES. REPORT RECEIVED VIA MPING.

&&

32
Local storm report, Jun 21, 7:46 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
746 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     TSTM WND DMG     6 S KANSAS CITY         39.02N 94.59W
06/21/2019                   JACKSON            MO   FIRE DEPT/RESCUE

            LARGE TREE DOWN AT WORNELL AND 61ST
            TERRANCE. REPORT RECEIVED FROM KCFD.

&&

32
Local storm report, Jun 21, 7:48 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
748 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     HAIL             LEAWOOD                 38.97N 94.62W
06/21/2019  E0.70 INCH       JOHNSON            KS   PUBLIC

&&

SGA
Local storm report, Jun 21, 7:49 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
749 AM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             3 W LACKMANS            38.93N 94.82W
06/21/2019  E0.25 INCH       JOHNSON            KS   TRAINED SPOTTER

&&

SGA

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:02 AM CDTSpecial Weather StatementEAXAtchison43 min
Jun 21, 4:43 AM CDTSpecial Weather StatementEAXAndrew, Atchison, Holt, Nodaway47 min
Jun 21, 5:20 AM CDTSpecial Weather StatementEAXAndrew, Nodaway40 min
Jun 21, 5:50 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, DeKalb, Gentry, Worth40 min
Jun 21, 6:02 AM CDTSpecial Weather StatementEAXBuchanan, Platte43 min
Jun 21, 6:07 AM CDTSevere Thunderstorm WarningEAXPlatte23 min
Jun 21, 6:22 AM CDTSpecial Weather StatementEAXBuchanan, Caldwell, Clinton, Daviess, DeKalb, Gentry and 2 more38 min
Jun 21, 6:26 AM CDTSevere Thunderstorm WarningEAXJackson, Platte49 min
Jun 21, 6:28 AM CDTSpecial Weather StatementEAXClay, Platte47 min
Jun 21, 6:41 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray49 min
Jun 21, 6:51 AM CDTSpecial Weather StatementEAXCaldwell, Clinton, Daviess, Harrison39 min
Jun 21, 7:10 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray35 min
Jun 21, 7:13 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clay, Daviess, Lafayette and 2 more47 min
Jun 21, 7:26 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte34 min
Jun 21, 7:32 AM CDTAreal Flood AdvisoryEAXClay, Clinton, Jackson, Platte, Ray118 min
Jun 21, 7:32 AM CDTSevere Thunderstorm WarningEAXCass, Jackson28 min
Jun 21, 7:46 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan44 min
Jun 21, 7:47 AM CDTSevere Thunderstorm WarningEAXAtchison28 min
Jun 21, 7:50 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Ray40 min
Jun 21, 7:56 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Linn, Livingston, Ray and 1 more49 min
Jun 21, 8:02 AM CDTSpecial Weather StatementEAXAtchison, Holt, Nodaway43 min
Jun 21, 8:14 AM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway46 min
Jun 21, 8:20 AM CDTFlash Flood WarningEAXCarroll, Chariton, Lafayette, Livingston, Ray, Saline4 hr
Jun 21, 8:22 AM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Linn, Macon, Sullivan38 min
Jun 21, 8:26 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette49 min
Jun 21, 8:33 AM CDTSevere Thunderstorm WarningEAXBuchanan27 min
Jun 21, 8:35 AM CDTSpecial Weather StatementEAXChariton, Saline40 min
Jun 21, 8:41 AM CDTSpecial Weather StatementEAXPutnam, Schuyler49 min
Jun 21, 8:44 AM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Linn, Macon, Randolph, Sullivan31 min
Jun 21, 8:50 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry, Nodaway40 min
Jun 21, 8:53 AM CDTAreal Flood AdvisoryEAXChariton, Howard, Linn, Macon, Randolph4 hr
Jun 21, 8:57 AM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline48 min
Jun 21, 8:59 AM CDTRiver Flood WarningEAXBuchanan55 hr
Jun 21, 8:59 AM CDTRiver Flood WarningEAXPlatte4 days
Jun 21, 8:59 AM CDTRiver Flood WarningEAXPlatte4 days
Jun 21, 8:59 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte31 min
Jun 21, 9:10 AM CDTRiver Flood WarningEAXChariton, Macon4 days
Jun 21, 9:10 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston8 days
Jun 21, 9:14 AM CDTSevere Thunderstorm WarningEAXAdair, Howard, Macon, Randolph31 min
Jun 21, 9:22 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte38 min
Jun 21, 9:32 AM CDTSpecial Weather StatementEAXJohnson, Pettis43 min
Jun 21, 9:43 AM CDTAreal Flood AdvisoryEAXCooper, Johnson, Pettis4 hr
Jun 21, 9:52 AM CDTAreal Flood AdvisoryEAXClay, Platte3 hr
Jun 21, 9:56 AM CDTAreal Flood AdvisoryEAXCass, Jackson3 hr
Jun 21, 9:57 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Cass, Clay, Clinton, Jackson and 2 more48 min
Jun 21, 10:01 AM CDTSpecial Weather StatementEAXPettis29 min
Jun 21, 10:28 AM CDTSevere Thunderstorm WarningEAXBates, Carroll, Cass, Jackson, Johnson, Lafayette and 1 more47 min
Jun 21, 10:58 AM CDTSevere Thunderstorm WarningEAXBates, Carroll, Chariton, Cooper, Henry, Howard and 4 more47 min
Jun 21, 11:32 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Randolph43 min
Jun 21, 11:42 AM CDTSevere Thunderstorm WarningEAXBates, Henry, Pettis48 min
Jun 21, 1:44 PM CDTRiver Flood WarningEAXCooper, Saline6 days
Jun 21, 1:44 PM CDTRiver Flood WarningEAXRay51 hr
Jun 21, 1:44 PM CDTRiver Flood WarningEAXCarroll7 days
Jun 21, 2:20 PM CDTRiver Flood WarningEAXHoward35 hr
Jun 21, 3:37 PM CDTFlash Flood WatchEAXAdair, Andrew, Caldwell, Carroll, Chariton, Daviess and 16 more15 hr
Jun 21, 4:08 PM CDTRiver Flood WarningEAXJohnson, Pettis40 hr
Jun 21, 5:22 AM CDTSpecial Weather StatementEAXAtchison53 min
Jun 21, 6:15 AM CDTSpecial Weather StatementEAXJohnson, Leavenworth, Wyandotte45 min
Jun 21, 7:17 AM CDTSpecial Weather StatementEAXJohnson, Wyandotte28 min
Jun 21, 9:32 AM CDTRiver Flood WarningEAXAtchison, Leavenworth22 hr
Jun 21, 9:41 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami49 min

Nearby

Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.